# SDR VNAA0409005

- Difficulty date: September 29, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 863 hours, 798 cycles
- Engine: Ge CF343B1
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: CC670170835
- Condition: Failed
- Location: Spoilers
- Part time: 863 hours, 798 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IN ACCORDANCE WITH BOMBARDIER AMM 57-73-27-220-802, MAINTENANCE FOUND THAT THE RIGHT HAND INBOARD SPOILER HINGE FITTING WAS CRACKED.  MAINTENANCE IS CURRENTLY PERFORMING SERVICE BULLETIN 670BA-57-006, REPLACEMENT OF HINGE FITTING.
